Bolbolian Ghalibaf, M.. (1391). Asymptotic Behaviors of the Lorenz Curve for Left Truncated and Dependent Data. , 23(2), 171-177.
M. Bolbolian Ghalibaf. "Asymptotic Behaviors of the Lorenz Curve for Left Truncated and Dependent Data". , 23, 2, 1391, 171-177.
Bolbolian Ghalibaf, M.. (1391). 'Asymptotic Behaviors of the Lorenz Curve for Left Truncated and Dependent Data', , 23(2), pp. 171-177.
Bolbolian Ghalibaf, M.. Asymptotic Behaviors of the Lorenz Curve for Left Truncated and Dependent Data. , 1391; 23(2): 171-177.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.